Which symptom of Behcet's causes you the most distress?

Of all the symptoms we can suffer within the scope of Behcet's which one causes you the most distress? I feel it is the total exhaustion that gets me down the most. I hate the pain in my joints and also the mouth ulcers and the itchy bumps on my legs but I can almost blank that out these days. I just find being completely lethargic and tired is the most distressing. Perhaps this is psychological because I feel so helpless?

I'd appreciate your thoughts.

DD

4 Replies

oldestnewest
  • Hi DesperateDan

    I think for me, it is when my memory,speech and swallowing goes down.

    The physical symptoms are hard enough to deal with on their own, especially with the fatigue on top........ But when your brain goes down, you really feel like you are losing the battle and it makes dealing with the other symptoms so much harder.

    Andrea

  • I was thinking about this very thing this morning because I was off to see my new consultant, Currently my joints are so painful that just about rules out everything else but I think this is because I've been weaning myself off steroids so that I can try to beat the prednisilone-induced-ugliness! I got down from 15mg a day to 2mg a day (I've been on them for over a year so reduction has been at 1mg per month - in other words, slow). For the past three weeks I have been hardly able to move and reduced to using a stick on those occasions when I have to move. So, like I said, at the moment it's joint pain.

    Most times though it is the overwhelming tiredness. I've fallen asleep countless times with a cup of tea in my hands :-( It gets so bad that all I can think of is sleep.

    By the way - the new consultant has had me up my steroids to 5mg a day. After all that hard work! He says that, plus an increase in my methotrexate, is what is needed to bring my symptoms back under control. I could cry with frustration and disappointment.

  • Hi DesperateDan

    Severe headache, double-vision, numbness and weakness of arms and legs and dizziness can be seen, although rarely.

    See you soon

  • Hi Dan

    Exhaustion and pain in lower legs. (Stops me from doing most things).

    My 'joke' with everyone is at least it hasn't affected my appetite. I've always had a sweet tooth and with the prednisone at least I have an excuse. "Fortunately" I've only put on 4 kgs in 2 years but that is bad enough.

    Lesley

You may also like...